Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A geometric approach to the representations of the full linear group over a Galois field


Author: R. Steinberg
Journal: Trans. Amer. Math. Soc. 71 (1951), 274-282
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0043784-0
MathSciNet review: 0043784
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • R. Brauer and C. Nesbitt, On the modular characters of groups, Ann. of Math. (2) 42 (1941), 556–590. MR 4042, DOI https://doi.org/10.2307/1968918
  • G. Frobenius, Über Relationen zwischen den Charakteren einer Gruppe und denen ihrer Untergruppen, Preuss. Akad. Wiss. Sitzungsber. (1898) pp. 501-515. ---, Über die Charaktere der symmetrische Gruppe, Preuss. Akad. Wiss. Sitzungsber. (1900) pp. 516-534. F. D. Murnaghan, The theory of group representations, Baltimore, 1938. R. Steinberg, Representations of the linear fractional groups, Thesis, 1948, University of Toronto Library.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

Article copyright: © Copyright 1951 American Mathematical Society